# SDR DALA2024022202465

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CRACK ON FALSE FRAME SUPPORT WEB LOC ON FR1 FWD SKIN PANEL AREA. C/A: REPLACED FALSE FRAME SUPPORT WEB LOC ON FR1 FWD SKIN PANEL AREA AS PER A320 SRM 51-42-11 AND DRAWING D53113050 ISSUE AC0 RELEASE DATE 08-JAN -24. MEASURES OF CRACK L: 0.500 INCH, TOOL USED CALIPER PN: 500-197-30, SN: A23357775,DUE DATE: 31-JAN-25. RII INSPECTION COMPLETE 0065344 AE206QC JOB COMPLETE. (LP: 0212034)
